# SDR AALA202110281995

- Difficulty date: October 15, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION PANEL BETWEEN STA 727G AND STA 780 AT STR 25L, MEASURING L=1.0 IN, W=1.0 IN, D=0.031 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-140-00.
